Mississippi, 2011Damaging Wind in Mississippi, June 20, 2011
June 20, 2011 · NWS JAN · 1 event in 1 county or zone
Outflow winds blew down two small trees in the Eden community of Yazoo County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Outflow winds blew down two small trees in the Eden community of Yazoo County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 20, 6:57 PM CST, 33 minutes earlier.
Area forecast discussion, Jun 20, 6:57 PM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
757 PM CDT MON JUN 20 2011
.UPDATE...FORECAST IS ON TRACK FOR THIS EVENING WITH MINIMAL UPDATES.
HAVE UPDATED PRODUCTS TO REMOVE WORDING OF HEAT ADVISORY THAT EXPIRED
AT 7PM THIS EVENING. CONTINUE TO EXPECT INCREASED RAIN CHANCES
TOMORROW AND PORTIONS OF MID-WEEK ACROSS THE REGION. FOR DETAILS
PLEASE SEE PREVIOUS DISCUSSION BELOW. /ALLEN/
&&
.PREV DISCUSSION... /ISSUED 312 PM CDT MON JUN 20 2011/
DISCUSSION...AFTER AN EXTENDED PERIOD OF ABOVE NORMAL TEMPS AND
LIMITED RAINFALL...SOME CHANGES ARE FINALLY IN STORE FOR THE
ARKLAMISS. RAIN CHANCES WILL INCREASE TOMORROW...AND CONTINUE INTO
WEDNESDAY AS AN UPPER TROUGH MOVES ACROSS THE COUNTRY.
FOR NOW THE AXIS OF THE AFOREMENTIONED TROUGH IS CENTERED OVER THE
ROCKY MOUNTAINS...WITH LEE CYCLOGENESIS OCCURRING OVER THE CENTRAL
PLAINS. THAT LEAVES THE LOWER MS VALLEY IN A BROAD AREA OF
ISENTROPIC UPGLIDE BETWEEN THE DEVELOPING STORM AND A RIDGE OF HIGH
PRESSURE FROM THE FL PENINSULA OFF THE SE US COAST. SCATTERED
SHOWERS AND THUNDERSTORMS DEVELOPED THIS MORNING ALONG A NOSE OF ~50
MB CONDENSATION PRESSURE DEFICITS ALONG THE LA COAST...AND HAVE BEEN
MOVING NORTHWARD INTO SOUTHERN SECTIONS OF THE CWA THIS AFTERNOON.
THIS ACTIVITY IS EXPECTED TO REMAIN FAIRLY ISOLATED BUT WILL
CONTINUE TO SPREAD NORTHWARD TOWARD THE I-20 CORRIDOR THROUGH THE
LATE AFTERNOON.
THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE AT 00Z THIS EVENING.
WITH ADDITIONAL CLOUDS AND PRECIPITATION EXPECTED TO HELP HOLD THE
TEMPERATURE DOWN TOMORROW...HEAT INDEX READINGS SHOULD GENERALLY
REMAIN BELOW CRITICAL THRESHOLDS...THOUGH VALUES AROUND 100 F ARE
STILL POSSIBLE.
SHORT TERM (THROUGH WEDNESDAY)...FOR TONIGHT MODELS CONTINUE TO SHOW
A WEAK SHORTWAVE TRAVERSING THE NW PORTION OF THE CWA. HIGH-RES
MODELS HAVE BEEN INDICATING SOME CONVECTION COULD DEVELOP WITH THIS
FEATURE AND AFFECT NORTHERN AND WESTERN PORTIONS OF THE FORECAST
AREA. IN ADDITION CONVECTION THAT DEVELOPS BACK ALONG THE COLD FRONT
OVER THE LOWER PLAINS THIS AFTERNOON WILL BE MAKING ITS WAY TOWARD
THE AREA OVERNIGHT. WITH THIS IN MIND...ISOLATED THUNDER WAS KEPT IN
THE WX GRIDS THROUGH THE EARLY MORNING HOURS.
ON TUESDAY THE UPPER TROUGH WILL MOVE NORTHEASTWARD ACROSS THE UPPER
PLAINS AS THE LOW BECOMES VERTICALLY STACKED...WITH THE SOUTHWARD
PUSH OF THE ASSOCIATED SURFACE COLD FRONT WEAKENING. NEVERTHELESS
MOIST SOUTHERLY FLOW WILL KEEP PWATS ON THE INCREASE TO 100 TO 150
PERCENT OF SEASONAL NORMALS. LEFTOVER CONVECTION FROM STORMS THAT
DEVELOP ALONG THE FRONT TODAY COULD ALREADY BE AFFECTING THE AREA BY
TUESDAY MORNING. THEN INSTABILITY DURING THE HEATING OF THE DAY AND
SHORTWAVES MOVING AROUND THE BASE OF THE UPPER TROUGH WILL HELP
PROVIDE AN ADDITIONAL TRIGGER FOR SHOWER AND THUNDERSTORM ACTIVITY
LATER INTO THE DAYTIME. THE LOWEST POPS WILL BE ALONG THE I-59
CORRIDOR...IN THE AREA FARTHEST AWAY FROM THE FRONT...BUT SCATTERED
CONVECTION IS STILL EXPECTED THERE AS WELL.
TUESDAY NIGHT MAY BRING A SIMILAR SCENARIO WITH INSTABILITY-FUELED
CONVECTION WANING DURING THE EVENING...BUT THE POTENTIAL FOR FRONTAL
CONVECTION TO MOVE INTO THE AREA OVERNIGHT OR EARLY WEDNESDAY
MORNING. COVERAGE OF SHOWER AND THUNDERSTORM ACTIVITY SHOULD AGAIN
INCREASE DURING THE DAY WEDNESDAY AS THE COLD FRONT SLOWLY SINKS
SOUTHWARD ACROSS THE MIDSOUTH. WITH THE LACK OF ANY REAL PUSH...THE
FRONT WILL BECOME MORE DIFFUSE AND STALL TO THE NORTH OF THE CWA.
THOUGH NOTABLE MID LEVEL DRYING WILL COMMENCE ON WEDNESDAY NIGHT AND
BEGIN TO LESSEN RAIN CHANCES.
THOUGH THE BEST WIND DYNAMICS WITH THE UPPER TROUGH WILL BE
DISPLACED TO THE NORTH OF THE AREA...THE COMBINATION OF FORECAST
INSTABILITY AND WIND SHEAR SHOULD STILL BE SUFFICIENT FOR STRONG TO
SEVERE CONVECTION. WE HAVE UPDATED THE HWO TO INCLUDE MENTION OF THE
POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS FOR THE ENTIRE AREA.
FOR TEMPS MAV LOWS SEEMED REASONABLE THROUGH THE SHORT TERM...BUT
TRENDED CLOSER TO THE LOWER GFS ENSEMBLE MEAN HIGHS SINCE WE ARE
EXPECTING CLOUDS AND PRECIPITATION TO BE PREVALENT. GENERALLY STUCK
CLOSE TO MAV POPS THROUGH THE PERIOD. /DL/
LONG TERM (THURSDAY THROUGH MONDAY)...THE PRIMARY CONCERNS WILL BE
THE RETURN OF TROPICAL MOISTURE OVER THE REGION TO BRING SOME NEEDED
RAINFALL RELIEF FOR THE DRY ARKLAMISS REGION AND ITS AFFECT ON ABOVE
NORMAL DAYTIME HIGHS. ALSO THE RETURN OF MEAN RIDGING AND WARM TEMPS
FOR THE WEEKEND INTO EARLY NEXT WEEK.
AS WE GO INTO THE LATER PART OF THE WORK WEEK THE HIGH PWATS GET
USHERED SOUTH OF THE REGION WITH PRECIP WATER AT 1.5 TO 1.8 INCHES.
DURING THURSDAY AND FRIDAY THE AXIS OF THE STACKED LOW/TROUGH WILL
PUSH THROUGH THE REGION AND PUSH EAST OF THE ARKLAMISS BY FRIDAY
AFTERNOON. ALL MODELS ARE IN AGREEMENT TO BRINGING SOME RAIN RELIEF
TO THE REGION. AVERAGE MODEL QPF RANGES FROM ONE TO TWO
INCHES...WHILE THE 5 DAY QPF RANGES FROM NEAR 1 TO 1.7 INCHES. AS WE
GO INTO NEXT WEEKEND THE TROUGH AXIS WILL PUSH WELL EAST OF THE
REGION WITH PRECIP WATER FROM 1.7 TO 1.9 INCHES. UPPER RIDGING WILL
BUILD IN FROM THE WEST AND WILL CONNECT WITH EASTERN GULF RIDGING BY
SUNDAY. THIS WILL DECREASE OUR CHANCE OF RAIN FOR THE WEEKEND INTO
EARLY NEXT WEEK. THIS WILL ALSO BRING BACK OUR WARM TEMPERATURES
FOR SUNDAY INTO MONDAY. SO WITH THIS IN MIND WILL KEEP THE MENTION
OF ISOLATED STRONG TO SEVERE STORMS FOR WEDNESDAY WITH THE RISK OF
LOCALLY HEAVY RAINS OF TWO INCHES.
AS FAR AS TEMPS ARE CONCERN MADE A BLEND OF MEX...GMOS AND ENSEMBLE
GUIDANCE.
AS FAR AS POPS ARE CONCERN MADE SOME ADJUSTMENTS TO MEX AND ENSEMBLE
GUIDANCE./17/
&&
.AVIATION...
BROKEN CUMULUS AT 4-6K FEET WILL LIFT AND THIN OUT AS
VFR CLOUDS WILL PREVAIL THROUGH MUCH OF TONIGHT AT MOST LOCATIONS.
EXPECTED SURGE OF TROPICAL MOISTURE ON PERSISTENT SSWLY FLOW OF
10-15KTS MOVING NWD AND HELPING SEA BREEZE SHRA/TSRA TO ADVANCE
INLAND THIS EVENING. CONTINUED INJECTION OF DEEPER GULF MOISTURE
WILL RESULT IN MORE WIDESPREAD MVFR/PATCHY IFR STRATUS LATE TONIGHT
07-14Z...SOME SHRA ALSO CANNOT BE RULED OUT AS THE 2 INCH PWATS MAKE
THEIR WAY NWD. EXPECT CLOUDS TO LIFT TUESDAY MORNING TO BETWEEN 3-5K
FEET AROUND 16Z BUT ADDITIONAL HIGHER LAYERS WILL ALSO BE MOVING IN
FROM THE W. THEN SCATTERED SHRA/TSRA SHOULD BE RAMPING UP FROM W TO E
TUESDAY MIDDAY THROUGH THE AFTERNOON. /40/
&&
.CLIMATE...
YESTERDAY WAS THE 29TH CONSECUTIVE DAY WITH NO MEASURABLE
PRECIPITATION (LESS THAN 0.01") AT THE VICKSBURG/TALLULAH AIRPORT...
WHICH ALREADY TIES AS THE 8TH LONGEST STREAK ON RECORD (POR EXTENDS
BACK TO 1948). THERE IS A DECENT CHANCE KTVR WILL MAKE IT THROUGH
TODAY WITH A TRACE OR LESS...WHICH WOULD TIE AS THE 5TH LONGEST
STREAK. RAIN CHANCES INCREASE SUBSTANTIALLY TOMORROW AND
WEDNESDAY...SO IT IS UNLIKELY THEY WILL REACH THE RECORD STREAK OF
35 DAYS...WHICH WAS SET IN 2005.
AT GREENVILLE THE CURRENT STREAK OF DAYS WITHOUT MEASURABLE PRECIP
IS 25...BUT THIS RANKS OUTSIDE OF THE TOP 10 AS THIS SITE HAS A MUCH
LONGER PERIOD OF RECORD. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 74 89 74 87 / 16 46 32 67
MERIDIAN 72 93 73 89 / 14 34 26 56
VICKSBURG 75 89 74 88 / 17 60 37 68
HATTIESBURG 73 91 74 88 / 10 34 16 57
NATCHEZ 75 88 74 87 / 16 56 32 71
GREENVILLE 76 90 74 88 / 20 73 61 57
GREENWOOD 74 90 74 87 / 18 63 56 64
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
ALLEN/DL/17
Hazardous weather outlook, Jun 20, 7:18 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
818 PM CDT MON JUN 20 2011
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032-
034>037-040>044-047>049-053>055-059>063-220130-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
818 PM CDT MON JUN 20 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TONIGHT AND TUESDAY
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE TUESDAY
AFTERNOON AS A FRONT APPROACHES THE OUTLOOK AREA FROM THE NORTHWEST
AND MOVES INTO RICH TROPICAL MOISTURE. WIND GUSTS OF 45 TO 60 MPH
WILL BE THE MAIN RISK ALONG WITH LOCALLY HEAVY DOWNPOURS OF RAINFALL
WITH ANY STORMS.
.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY
AND THURSDAY AFTERNOONS OVER THE ENTIRE REGION AS THE FRONT STALLS
IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK AREA. LOCALLY HEAVY
RAINFALL OF UP TO 2 INCHES AND GUSTY WINDS WILL BE THE PRIMARY RISKS
FROM THESE STORMS.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.
MSZ030-031-033-038-039-045-046-050>052-056>058-064>066-072>074-
220130-
CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-
NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
818 PM CDT MON JUN 20 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TONIGHT AND TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE WEDNESDAY AND
THURSDAY AFTERNOON OVER THE ENTIRE REGION AS THE FRONT STALLS JUST
TO OUR NORTH IN A RICH TROPICAL AIR MASS ACROSS THE OUTLOOK AREA.
LOCALLY HEAVY RAINS OF UP TO 2 INCHES AND GUSTY WINDS WILL BE THE
PRIMARY RISKS FROM ANY STORMS.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.
ALLEN/40
In the hours before
Local storm report, Jun 20, 4:37 PM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 3 WSW ACKERMAN 33.29N 89.22W
06/16/2011 E1.25 INCH CHOCTAW MS PUBLIC
&&
CMELocal storm report, Jun 20, 4:40 PM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL EDINBURG 32.80N 89.34W
06/16/2011 E1.25 INCH LEAKE MS PUBLIC
&&
CMELocal storm report, Jun 20, 4:56 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 4 NNE FARMHAVEN 32.70N 89.80W
06/16/2011 E1.00 INCH MADISON MS PUBLIC
COVERED THE GROUND AND LASTED FOR 15 MIN
&&
CMELocal storm report, Jun 20, 5:23 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG 3 S LENA 32.55N 89.59W
06/16/2011 SCOTT MS PUBLIC
A FEW TREES WERE DOWN ON POWER LINES
&&
CMELocal storm report, Jun 20, 5:53 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 1 W MONTPELIER 33.72N 88.97W
06/16/2011 CLAY MS TRAINED SPOTTER
A SMALL TREE AND TREE BRANCHES WERE DOWNED...PARTIALLY
BLOCKING HIGHWAY 46.
0235 PM HAIL MONTPELIER 33.72N 88.95W
06/16/2011 E0.88 INCH CLAY MS TRAINED SPOTTER
0255 PM HAIL SHUQUALAK 32.98N 88.57W
06/16/2011 E0.75 INCH NOXUBEE MS PUBLIC
0321 PM HAIL 3 W SHUQUALAK 32.98N 88.62W
06/16/2011 E1.00 INCH NOXUBEE MS PUBLIC
COVERED THE GROUND ALONG JONES RD
0440 PM TSTM WND DMG 6 SE LODI 33.49N 89.45W
06/16/2011 WEBSTER MS PUBLIC
A FEW TREES WERE DOWN ALONG STEWART-LODI RD
0444 PM TSTM WND DMG 2 NNE ACKERMAN 33.34N 89.16W
06/16/2011 CHOCTAW MS PUBLIC
A COUPLE TREES WERE DOWN
0444 PM HAIL 2 NNE ACKERMAN 33.34N 89.16W
06/16/2011 E1.00 INCH CHOCTAW MS PUBLIC
ON COLLIER RD
0445 PM TSTM WND DMG 4 SSE MERIDIAN 32.33N 88.69W
06/16/2011 LAUDERDALE MS EMERGENCY MNGR
A TREE FELL ON A HOUSE ALONG SKYLAND DR
0445 PM TSTM WND DMG 5 SSE MERIDIAN 32.31N 88.69W
06/16/2011 LAUDERDALE MS EMERGENCY MNGR
TREES DOWNED AT THE INTERSECTION OF HWY 45 AND HWY 145.
0453 PM HAIL 3 W MCCOOL 33.20N 89.39W
06/16/2011 E0.75 INCH ATTALA MS EMERGENCY MNGR
0508 PM HAIL MCCOOL 33.20N 89.34W
06/16/2011 E1.00 INCH ATTALA MS PUBLIC
COVERED THE GROUND ON THE SOUTH SIDE OF TOWN
0510 PM HAIL 3 WSW ACKERMAN 33.29N 89.22W
06/16/2011 E1.25 INCH CHOCTAW MS PUBLIC
0550 PM HAIL 10 NE EDINBURG 32.92N 89.24W
06/16/2011 E1.00 INCH NESHOBA MS EMERGENCY MNGR
REPORTED ALONG COUNTY ROAD 397.
0602 PM HAIL EDINBURG 32.80N 89.34W
06/16/2011 E1.25 INCH LEAKE MS PUBLIC
0645 PM HAIL LITTLE ROCK 32.53N 89.03W
06/16/2011 E0.88 INCH NEWTON MS PUBLIC
0655 PM TSTM WND GST 4 N FARMHAVEN 32.71N 89.81W
06/16/2011 E45.00 MPH MADISON MS TRAINED SPOTTER
SWING SET OVERTURNED AND SMALL BRANCHES DOWN
0702 PM HAIL 4 NNE FARMHAVEN 32.70N 89.80W
06/16/2011 E1.00 INCH MADISON MS PUBLIC
COVERED THE GROUND AND LASTED FOR 15 MIN
0724 PM TSTM WND DMG 3 S LENA 32.55N 89.59W
06/16/2011 SCOTT MS PUBLIC
A FEW TREES WERE DOWN ON POWER LINES
&&
CMESpecial weather statement, Jun 20, 6:46 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT MON JUN 20 2011
MSZ042-210115-
YAZOO MS-
746 PM CDT MON JUN 20 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES EAST OF MYRLEVILLE AT 747
PM CDT...MOVING NORTH AT 30 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3289 8998 3273 9006 3269 9013 3270 9014
3267 9019 3267 9021 3270 9031 3297 9022
TIME...MOT...LOC 0047Z 199DEG 24KT 3276 9017
CMEThunderstorm Wind, Yazoo
- When
- June 20, 7:30 PM CST
- Where
- Yazoo County, Eden
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 32.980, -90.330
Two small trees were blown down by outflow winds in Eden. The trees were partially blocking a road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Nebraska, June 20, 20111 injured · $31 million · EF3 · 36 events
- Tornadoes and Flash Flooding in Kansas, June 20, 2011$18 million · EF3 · 25 events
- Flash Flooding in South Dakota, June 20 to 21, 20112 deaths · 5 events
- Hail and Damaging Winds in South Carolina, June 20 to 22, 20111 death · 1 injured · $135,000 · 60 kt wind · 28 events
- Flash Flooding and Damaging Winds in Tennessee, June 20, 20111 death · $219,000 · 60 kt wind · 10 events
- Tornado and Hail in Texas, June 20 to 21, 20112 injured · $1.8 million · EF0 · 70 events
- Flood and Hail in Kansas, June 20, 2011$400,000 · 1.75 in hail · 98 events
- Excessive Heat in Louisiana, June 20, 20111 death · 1 event
- Tornadoes and Hail in Iowa, June 20 to 21, 2011$721,000 · EF1 · 25 events
- Tornadoes and Hail in Nebraska, June 20, 20111 injured · $280,000 · EF1 · 33 events
- Tornado and Flash Flood in Iowa, June 20, 20112 injured · $245,000 · EF0 · 15 events
- Hail and Damaging Winds in Kansas, June 20, 2011$553,000 · 4.25 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 314033.